Higher order generalization of bernstein type operators defined by (p,q)-integers

Mursaleen, M. and Nasiruzzaman, M. and Ashirbayev, N and Abzhapbarov, A. (2018) Higher order generalization of bernstein type operators defined by (p,q)-integers. Journal of Computational Analysis and Applications, 25 (5). pp. 817-829. ISSN 15211398

Full text not available from this repository.
Official URL: http://www.eudoxuspress.com/jocaaa2018.html

Abstract

In this paper, we introduce the higher order generalization of Bernstein type operators defined by (p,q)-integers. We establish some approximation results for these new operators by using the modulus of continuity.

Item Type: Article
Uncontrolled Keywords: (p,q)-Bernstein operators; (p,q)-integers; Approximation theorems; Modulus of continuity
Subjects: Q Science > QA Mathematics
Divisions: Faculties > Faculty of Science > Department of Mathematics
Depositing User: AMU Library
Date Deposited: 20 Jan 2018 04:22
Last Modified: 20 Jan 2018 04:22
URI: http://ir.amu.ac.in/id/eprint/10850

Actions (login required)

View Item View Item